MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3

TELEFLEX MEDICAL LMA SUPREME SIZE 3
Model Number IPN902070
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported ""cuff issue - unable to inflate cuff".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was received for evaluation.A visual exam was performed and a tear was found on the parting line on the cuff.Functional testing was also performed and the sample was immersed in water.A bubble was observed at location of the tear indicating a leak.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the reported complaint was confirmed.The root cause was found to be manufacturing related.A non-conformance was opened to further address this issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 3
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11950578
Report Number9681900-2021-00016
Device Sequence Number4179402
Product Code CAE
UDI-Device Identifier05060112310812
UDI-Public05060112310812
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/28/2023
Device Model NumberIPN902070
Device Catalogue Number175030
Device Lot NumberQMABJJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer06/23/2021
08/15/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/23/2021
08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1